Alert archive / California / High Wind Warnings in 2009
High Wind Warning 7, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Oct 3, 2009, 1:41 PM PDT for Riverside County, San Bernardino County, California. It took effect at Oct 4, 2009, 2:00 AM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2009, 1:41 PM PDT (20:41 UTC)
- In effect from
- Oct 4, 2009, 2:00 AM PDT
- Expired
- Oct 4, 2009, 3:13 PM PDT
- In force
- 13 hr
- Issued by
- NWS San Diego, CA
The radar
The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2156 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 032041 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 141 PM PDT SAT OCT 3 2009 ...STRONG...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF SOUTHWEST CALIFORNIA TONIGHT THROUGH SUNDAY AFTERNOON... .AN INTENSE LOW PRESSURE TROUGH WILL MOVE INTO SOUTHERN CALIFORNIA TONIGHT. THIS WILL PRODUCE STRONG...GUSTY WEST WINDS ESPECIALLY IN THE MOUNTAINS AND DESERTS TONIGHT THROUGH SUNDAY AFTERNOON. CAZ055-056-060-040415- /O.NEW.KSGX.HW.W.0007.091004T0900Z-091005T0300Z/ /O.NEW.KSGX.WI.Y.0023.091004T0300Z-091004T0900Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 141 PM PDT SAT OCT 3 2009 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 AM PDT SUNDAY... ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 8 PM THIS EVENING TO 2 AM PDT SUNDAY. WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH LATE THIS EVENING. THEY WILL INCREASE FURTHER OVERNIGHT...BECOMING 30 TO 40 MPH WITH GUSTS TO 60 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE AT TIMES IN WIND PRONE AREAS. LOCAL VISIBILITIES NEAR 1/4 MILE IN BLOWING DUST AND SAND ARE POSSIBLE IN THE DESERTS. THE WINDS ARE EXPECTED TO WEAKEN SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ058-061-062-040415- /O.NEW.KSGX.WI.Y.0023.091004T0900Z-091005T0300Z/ SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 141 PM PDT SAT OCT 3 2009 ...WIND ADVISORY IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY. WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATE THIS EVENING AND CONTINUE THROUGH SUNDAY AFTERNOON. LOCAL GUSTS UP TO NEAR 60 MPH ARE POSSIBLE AT TIMES IN WIND PRONE AREAS...ESPECIALLY AT THE NORTHERN END OF THE COACHELLY VALLEY NEAR THE BANNING PASS. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST AND SAND. THE WINDS ARE EXPECTED TO WEAKEN SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PG/SMALL
3 follow-up statements
000 WWUS76 KSGX 040340 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 840 PM PDT SAT OCT 3 2009 ...STRONG...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF SOUTHWEST CALIFORNIA TONIGHT THROUGH SUNDAY AFTERNOON... .A DEEP LOW PRESSURE TROUGH WILL MOVE INTO SOUTHERN CALIFORNIA TONIGHT AND SUNDAY. THIS WILL PRODUCE STRONG...GUSTY WEST WINDS ESPECIALLY IN THE MOUNTAINS AND DESERTS TONIGHT THROUGH SUNDAY AFTERNOON. CAZ055-056-060-041300- /O.CON.KSGX.HW.W.0007.091004T0900Z-091005T0300Z/ /O.CON.KSGX.WI.Y.0023.000000T0000Z-091004T0900Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 840 PM PDT SAT OCT 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH LATE THIS EVENING. THEY WILL INCREASE FURTHER OVERNIGHT... BECOMING 30 TO 40 MPH WITH GUSTS TO 60 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE AT TIMES IN WIND PRONE AREAS. LOCAL VISIBILITIES NEAR 1/4 MILE IN BLOWING DUST AND SAND ARE POSSIBLE IN THE DESERTS. THE WINDS ARE EXPECTED TO WEAKEN SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ058-061-062-041300- /O.CON.KSGX.WI.Y.0023.091004T0900Z-091005T0300Z/ SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 840 PM PDT SAT OCT 3 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM PDT SUNDAY. WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATE THIS EVENING AND CONTINUE THROUGH SUNDAY AFTERNOON. LOCAL GUSTS TO NEAR 60 MPH ARE POSSIBLE AT TIMES IN WIND PRONE AREAS...ESPECIALLY AT THE NORTHERN END OF THE COACHELLA VALLEY NEAR THE BANNING PASS. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST AND SAND. THE WINDS ARE EXPECTED TO WEAKEN SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
000 WWUS76 KSGX 041230 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 530 AM PDT SUN OCT 4 2009 ...STRONG...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF SOUTHWEST CALIFORNIA TODAY... .A LOW PRESSURE TROUGH MOVING ACROSS CALIFORNIA WILL BRING GUSTY WINDS AND COOLER WEATHER. STRONGEST WINDS WILL BE OVER THE MOUNTAINS AND DESERTS WHERE HIGH WIND WARNINGS AND WIND ADVISORIES ARE IN EFFECT. CAZ055-056-060-050300- /O.CON.KSGX.HW.W.0007.000000T0000Z-091005T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 530 AM PDT SUN OCT 4 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. SUSTAINED WEST WINDS FROM 20 TO 40 MPH WILL WILL GUST TO NEAR 60 MPH AT TIMES. IN SAN BERNARDINO COUNTY THE STRONGEST GUSTS WILL OCCUR IN THE WIND PRONE AREAS NEAR BURNS CANYON. IN RIVERSIDE COUNTY THE STRONGEST WINDS WILL OCCUR ON THE EAST FACING DESERT SLOPES AND FOOTHILLS NORTH OF I-10...NEAR THE TOWN OF WHITEWATER. LOCAL VISIBILITIES NEAR 1/4 MILE IN BLOWING DUST AND SAND ARE POSSIBLE AT TIMES. THE WINDS WILL DECREASE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ058-061-062-050300- /O.CON.KSGX.WI.Y.0023.000000T0000Z-091005T0300Z/ SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 530 AM PDT SUN OCT 4 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. WEST WINDS FROM 20 TO 35 MPH WILL GUST TO 50 MPH TODAY IN THE MOUNTAINS AND DESERTS. LOCAL GUSTS TO NEAR 60 MPH ARE POSSIBLE AT TIMES IN WIND PRONE AREAS...ESPECIALLY AT THE NORTHERN END OF THE COACHELLA VALLEY NEAR THE BANNING PASS. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST AND SAND. THE WINDS WILL DECREASE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS76 KSGX 042213 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 313 PM PDT SUN OCT 4 2009 ...STRONG...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS OF SOUTHWEST CALIFORNIA TODAY... .A LOW PRESSURE TROUGH MOVING ACROSS CALIFORNIA WILL BRING GUSTY WEST WINDS THROUGH THIS EVENING. STRONGEST WINDS WILL BE OVER THE MOUNTAINS AND DESERTS WHERE A WIND ADVISORY REMAINS IN EFFECT. CAZ055-056-060-042315- /O.CAN.KSGX.HW.W.0007.000000T0000Z-091005T0300Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 313 PM PDT SUN OCT 4 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH WIND WARNING. A WIND ADVISORY CONTINUES FOR THE SAN DIEGO MOUNTAINS...AND THE LOWER DESERTS THROUGH THIS EVENING. WINDS REACHING HIGH WIND CRITERIA ARE NO LONGER EXPECTED. CONTINUED LOCALLY WINDY IN THE MOUNTAINS AND DESERTS THROUGH THIS EVENING. $$ CAZ058-061-062-050300- /O.CON.KSGX.WI.Y.0023.000000T0000Z-091005T0300Z/ SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 313 PM PDT SUN OCT 4 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. WEST WINDS FROM 20 TO 35 MPH WILL GUST TO NEAR 50 MPH TODAY IN THE MOUNTAINS AND DESERTS. LOCAL GUSTS TO NEAR 60 MPH ARE POSSIBLE AT TIMES IN WIND PRONE AREAS...ESPECIALLY AT THE NORTHERN END OF THE COACHELLA VALLEY NEAR THE BANNING PASS. VISIBILITY WILL BE LOCALLY REDUCED IN BLOWING DUST AND SAND. THE WINDS WILL DECREASE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Oct 3, 9:30 AM PDT, 4 hours 11 minutes earlier.
Area forecast discussion, Oct 3, 9:30 AM PDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 AM PDT SAT OCT 3 2009 .SYNOPSIS...MOSTLY SUNNY BUT COOLER TODAY. SUNDAY WILL BE MOSTLY CLOUDY...WINDY AND COOLER STILL WITH A CHANCE FOR LIGHT RAIN OR DRIZZLE FROM THE MOUNTAINS TO THE COAST. WINDS WILL BE GUSTY TONIGHT AND SUNDAY...STRONGEST OVER THE MOUNTAINS AND DESERTS. COOL WEATHER WILL PREVAIL THROUGH MUCH OF NEXT WEEK WITH NIGHT AND MORNING CLOUDS WEST OF THE MOUNTAINS. WARMER NEXT WEEKEND AS HIGH PRESSURE REBUILDS OVER THE WEST. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. PATCHY MARINE LAYER CLOUDS AND FOG IN THE COASTAL AREAS WILL BURN OFF LATER THIS MORNING FOR A MOSTLY SUNNY DAY TODAY. CONDITIONS WILL BEGIN TO COOL TODAY AS A STRONG LOW PRESSURE TROUGH MOVES INTO SOCAL FROM THE NORTH. HIGH TEMPERATURES TODAY WILL BE ABOUT 5-10 DEGREES LOWER THAN YESTERDAY...EXCEPT THE LOWER DESERTS WHICH WILL SEE LITTLE CHANGE. WEST WINDS BEGIN TO INCREASE THIS AFTERNOON...BUT THE STRONGEST WINDS WILL ARRIVE TONIGHT AND SUNDAY. WIND ADVISORIES OR HIGH WIND WARNINGS WILL BE REQUIRED IN THE MOUNTAINS AND DESERTS WHERE SUSTAINED WINDS OF 20-40 MPH WILL GUST TO 55 MPH AT TIMES THROUGH SUNDAY AFTERNOON. THE STRONG WINDS WILL LIKELY PRODUCE AREAS OF BLOWING SAND AND DUST IN THE DESERTS...RESTRICTING VISIBILITY AT TIMES. THE WINDS DECREASE LATE SUNDAY AFTERNOON INTO SUNDAY EVENING AS THE PRESSURE GRADIENTS WEAKEN. TEMPERATURES LOWER EVEN MORE ON SUNDAY AS COLD AIR MOVES IN. EXPECT MAX TEMPS IN THE 60S WEST OF THE MTNS AND IN THE HIGH DESERTS...IN THE 40S AND 50S IN THE MOUNTAINS...AND IN THE 70S IN THE LOWER DESERTS. THE MARINE LAYER WILL DEEPEN RAPIDLY TONIGHT INTO SUNDAY MORNING IN RESPONSE TO THE FALLING HEIGHTS ALOFT. THIS WILL BRING INCREASING LOW CLOUDS AND A CHANCE FOR LIGHT RAIN AND/OR DRIZZLE TO AREAS WEST OF THE MTNS. A TRACE TO A FEW HUNDREDTHS OF AN INCH OF PRECIP IS POSSIBLE. FOR MONDAY THROUGH THURSDAY A CLOSED LOW DEVELOPING OVER SOCAL WILL KEEP CONDITIONS FAIRLY COOL WITH A DEEP MARINE LAYER FOR NIGHT AND MORNING CLOUDS AND FOG WEST OF THE MTNS. ON FRIDAY...HIGH PRESSURE BEGINS TO BUILD OVER THE WEST COAST DECREASING THE MARINE LAYER AND BRINGING WARMER WEATHER FOR NEXT WEEKEND. && .AVIATION...030950Z 031630Z...OVER THE COASTAL WATERS AND LOCALLY INLAND PATCHY MARINE LAYER CLOUDS AND FOG NORTH OF CRQ...BUT MORE SOLID SOUTH OF CRQ. BASES AROUND 400 FT MSL AND TOPS NEAR 1000 FT MSL. THE LOW CLOUDS AND FOG SHOULD DISSIPATE AROUND 1630 UTC. LOCAL VISIBILITIES 1/4SM IN DENSE FOG SAN-NKX SOUTH...OTHERWISE LOCAL VISIBILITIES 3-5SM IN HAZE OR UNRESTRICTED. AFTER ABOUT 1630 UTC THROUGH THE REMAINDER OF THE DAY MOSTLY CLEAR SKIES AND VFR CONDITIONS. AFTER 0400 UTC THIS EVENING PATCHY LOW CLOUDINESS OVER THE COASTAL WATERS WILL ORGANIZE...MOVE INLAND...DEEPEN RAPIDLY...AND CONTINUE INTO SUN. SOME LIGHT RAIN WILL BE POSSIBLE. STRONG WESTERLY WINDS ACROSS THE MOUNTAINS WILL PRODUCE MOUNTAIN WAVE/ROTOR ACTIVITY OVER AND EAST OF THE MOUNTAINS TONIGHT THROUGH SUNDAY FOR STRONG UP AND DOWNDRAFTS AND WIND SHEAR. SMALL && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...PG AVIATION...SMALL
Hazardous weather outlook, Oct 3, 4:00 AM PDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PDT SAT OCT 3 2009 CAZ042-043-048-050-055-056-057-058-060-061-062-040000- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PDT SAT OCT 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT BECOMING WINDY IN THE MOUNTAINS AND DESERTS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG GUSTY WINDS IN EXCESS OF 45 MPH IN THE MOUNTAINS AND DESERTS AT TIMES ON SUNDAY. ALSO...STRONG WINDS FROM 15 TO 25 KT OVER THE COASTAL WATERS WILL CREATE POTENTIALLY HAZARDOUS BOATING CONDITIONS SUNDAY. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 1:41 PM PDT | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 30 hr |
Nearby
High Wind Warnings in California, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.